Translator Disclaimer
2013 Unbounded Solutions of Asymmetric Oscillator
Tieguo Ji, Zhenhui Zhang
Abstr. Appl. Anal. 2013(SI42): 1-6 (2013). DOI: 10.1155/2013/218346

Abstract

We obtain sufficient conditions for the existence of unbounded solutions of the following nonlinear differential equation ( φ p ( x ) ) + ( p 1 ) [ α φ p ( x + ) β φ p ( x ) ] = ( p 1 ) f ( t , x , x ) , where φ p ( u ) = | u | p 2 u , p > 1 , x + = max { x , 0 } , x = max { x , 0 } , α , β are positive constants, and f is continuous, bounded, and T -periodic in t for some T > 0 .

Citation

Download Citation

Tieguo Ji. Zhenhui Zhang. "Unbounded Solutions of Asymmetric Oscillator." Abstr. Appl. Anal. 2013 (SI42) 1 - 6, 2013. https://doi.org/10.1155/2013/218346

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1296.34083
MathSciNet: MR3124074
Digital Object Identifier: 10.1155/2013/218346

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top